Fletcher, C. A. J., Generating exact solutions of the two-dimensional Burgers' equation, Int. J. Numer. Methods Fluids, 3 (1983), pp. 213–216.
Hsieh, P.-W., Shih, Y., and Yang, S.-Y., A tailored finite point method for solving steady MHD duct flow problems with boundary layers, Commun. Comput. Phys., 10 (2011), pp. 161–182.
Hsieh, P.-W. and Yang, S.-Y., Two new upwind difference schemes for a coupled system of convection-diffusion equations arising from the steady MHD duct flow problems, J. Comput. Phys., 229 (2010), pp. 9216–9234.
Hsieh, P.-W., Yang, S.-Y., and You, C.-S., A high-accuracy finite difference scheme for solving reaction-convection-diffusion problems with a small diffusivity, Adv. Appl. Math. Mech., 6 (2014), pp. 637–662.
Kelleci, A. and Yildirim, A., An efficient numerical method for solving coupled Burgers' equation by combining homotopy perturbation and Pade techniques, Numer. Methods Partial Differential Eq., 27 (2011), pp. 982–995.
Kokotović, P. V., Applications of singular perturbation techniques to control problems, SIAM Rev., 26 (1984), pp. 501–550.
Morton, K. W., Numerical Solution of Convection-Diffusion Problems, Chapman & Hall, London, UK, 1996.
O'Riordan, E. and Stynes, M., Numerical analysis of a strongly coupled system of two singularly perturbed convection-diffusion problems, Adv. Comput. Math., 30 (2009), pp. 101–121.
O'Riordan, E., Stynes, J., and Stynes, M., A parameter-uniform finite difference method for a coupled system of convection-diffusion two-point boundary value problems, Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 176–197.
O'Riordan, E., Stynes, J., and Stynes, M., An iterative numerical algorithm for a strongly coupled system of singularly perturbed convection-diffusion problems, in NAA 2008, LNCS 5434, Springer-Verlag, Berlin Heidelberg, 2009, pp. 104–115.
Roos, H.-G., Ten ways to generate the Il'in and related schemes, J. Comput. Appl. Math., 53 (1994), pp. 43–59.
Roos, H.-G., Stynes, M., and Tobiska, L., Robust Numerical Methods for Singularly Perturbed Differential Equations, Second Edition, Springer-Verlag, Berlin, 2008.
Sanyasiraju, Y. V. S. S. and Mishra, N., Exponential compact higher order scheme for nonlinear steady convection-diffusion equations, Commun. Comput. Phys., 9 (2011), 897–916.
Shishkin, G. I., Mesh approximation of singularly perturbed boundary-value problems for systems of elliptic and parabolic equations, Comput. Maths. Math. Phys., 35 (1995), pp. 429–446.
Thomas, G. P., Towards an improved turbulence model for wave-current interactions, in Second Annual Report to EU MAST-III Project “The Kinematics and Dynamics of Wave-Current Interactions,” 1998.
Tian, Z. F. and Dai, S. Q., High-order compact exponential finite difference methods for convection-diffusion type problems, J. Comput. Phys., 220 (2007), pp. 952–974.
Zhu, H., Shu, H. and Ding, M., Numerical solutions of two-dimensional Burgers' equations by discrete Adomian decomposition method, Comput. Math. Appl., 60 (2010), pp. 840–848.